MathSciNet Relay Station
MathSciNet bibliographic data
MR1609654 (99i:65109) 65M60
Wei, Dongming; Lefton, Lew A priori $L\sp \rho$ error estimates for Galerkin approximations to porous medium and fast diffusion equations. Math. Comp. 68 (1999), no. 227, 971–989.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement